JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SKEW n-DERIVATIONS ON SEMIPRIME RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SKEW n-DERIVATIONS ON SEMIPRIME RINGS
Xu, Xiaowei; Liu, Yang; Zhang, Wei;
  PDF(new window)
 Abstract
For a ring R with an automorphism , an n-additive mapping is called a skew n-derivation with respect to if it is always a -derivation of R for each argument. Namely, if n - 1 of the arguments are fixed, then is a -derivation on the remaining argument. In this short note, from Brear Theorems, we prove that a skew n-derivation () on a semiprime ring R must map into the center of R.
 Keywords
prime ring;semiprime ring;biderivation;n-derivation;skew n-derivation;
 Language
English
 Cited by
 References
1.
A. Ali and D. Kumar, Ideals and symmetric $({\sigma}, {\sigma})$-biderivations on prime rings, Aligarh Bull. Math. 25 (2006), no. 2, 9-18.

2.
N. Argac, On prime and semiprime rings with derivations, Algebra Colloq. 13 (2006), no. 3, 371-380. crossref(new window)

3.
N. Argac and M. S. Yenigul, Lie ideals and symmetric bi-derivations of prime rings, Symmetries in Science, VI (Bregenz, 1992), 41-45, Plenum, New York, 1993.

4.
N. Argac and M. S. Yenigul, Lie ideals and symmetric bi-derivations of prime rings, Pure Appl. Math. Sci. 44 (1996), no. 1-2, 17-21.

5.
M. Ashraf, On symmetric bi-derivations in rings, Rend. Istit. Mat. Univ. Trieste 31 (1999), no. 1-2, 25-36.

6.
M. Ashraf and N. Rehman, On symmetric $({\sigma}, {\sigma})$-biderivations, Aligarh Bull. Math. 17 (1997/98), 9-16.

7.
K. I. Beidar, W. S. Martindale 3rd, and A. V. Mikhalev, Rings with Generalized Identities, Marcel Dekker, Inc., New York, 1996.

8.
M. Bresar, On certain pairs of functions of semiprime rings, Proc. Amer. Math. Soc. 120 (1994), no. 3, 709-713. crossref(new window)

9.
M. Bresar, Functional identities of degree two, J. Algebra 172 (1995), no. 3, 690-720. crossref(new window)

10.
M. Bresar, On generalized biderivations and related maps, J. Algebra 172 (1995), no. 3, 764-786. crossref(new window)

11.
S. Ceran and M. Asci, On traces of symmetric bi-$({\sigma}, {\tau})$ derivations on prime rings, Algebras Groups Geom. 26 (2009), 203-214.

12.
Q. Deng, Symmetric biderivations and commutativity of prime rings, J. Math. Res. Exposition 16 (1996), no. 3, 427-430.

13.
Q. Deng, On a conjecture of Vukman, Internat. J. Math. Math. Sci. 20 (1997), no. 2, 263-266. crossref(new window)

14.
A. Fosner, Prime and semiprime rings with symmetric skew 3-derivations, submitted to Aequationes Mathematicae.

15.
M. Hongan and H. Komatsu, On the module of differentials of a noncommutative algebra and symmetric biderivations of a semiprime algebra, Comm. Algebra 28 (2000), no. 2, 669-692. crossref(new window)

16.
S. L. Huang and S. T. Fu, Remarks on generalized derivations and symmetric bideriva- tions of prime rings, J. Math. Study 40 (2007), no. 4, 360-364.

17.
Y. S. Jung and K. H. Park, On prime and semiprime rings with permuting 3-derivations, Bull. Korean Math. Soc. 44 (2007), no. 4, 789-794. crossref(new window)

18.
P. Kannappan, Jordan derivation and functional equations, Glas. Mat. Ser. III 29(49) (1994), no. 2, 305-310.

19.
M. A. Khan, Remarks on symmetric biderivations of rings, Southeast Asian Bull. Math. 27 (2003), no. 4, 631-640.

20.
V. K. Kharchenko, Skew derivations of semiprime rings, Siberian Math. J. 32 (1991), no. 6, 1045-1051.

21.
G. Maksa, A remark on symmetric biadditive functions having nonnegative diagonalization, Glas. Mat. Ser. III 15(35) (1980), no. 2, 279-282.

22.
N. M. Muthana, Orthogonality of traces and derivations in semiprime rings, Aligarh Bull. Math. 26 (2007), no. 1, 49-60.

23.
K. H. Park, On 4-permuting 4-derivations in prime and semiprime rings, J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. 14 (2007), no. 4, 271-278.

24.
K. H. Park, On prime and semiprime rings with symmetric n-derivations, J. Chungcheong Math. Soc. 22 (2009), 451-458.

25.
E. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100. crossref(new window)

26.
J. Vukman, Symmetric bi-derivations on prime and semi-prime rings, Aequationes Math. 38 (1989), no. 2-3, 245-254. crossref(new window)

27.
J. Vukman, Two results concerning symmetric bi-derivations on prime rings, Aequationes Math. 40 (1990), no. 2-3, 181-189. crossref(new window)

28.
Y. Wang, Symmetric bi-derivation of prime rings, J. Math. Res. Exposition 22 (2002), no. 3, 503-504.

29.
M. S. Yenigul and N. Argac, Ideals and symmetric bi-derivations of prime and semi-prime rings, Math. J. Okayama Univ. 35 (1993), 189-192.

30.
J. M. Zhan, T-symmetric bi-derivations of prime rings, Qufu Shifan Daxue Xuebao Ziran Kexue Ban 29 (2003), no. 3, 16-18.